Alert archive / Tennessee / Flash Flood Warnings in 2019
Flash Flood Warning 5, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Feb 6, 2019, 7:14 PM CST for Dickson County, Hickman County, Humphreys County, Tennessee. It was in force for 6 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 6, 2019, 7:14 PM CST (01:14 UTC)
- Expired
- Feb 7, 2019, 1:15 AM CST
- In force
- 6 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dickson County, TN, Hickman County, TN, Humphreys County, TN
The radar
The Ft Campbell radar (KHPX), 100 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 6, 9:30 PM CST | FLASH FLOOD | Waverly, TN | HIGH WATER ALONG HWY 70 AND ON SR-13 SOUTH. DEBRIS BEING REMOVED FROM ROADWAY. |
| Feb 6, 9:59 PM CST | FLASH FLOOD | 1 Ese Dickson, TN | PHOTO AND REPORT OF A FOOT OF WATER OR MORE ON SHADY HOLLOW RD FROM COLLEGE ST TO LUTHER RD. |
| Feb 6, 10:12 PM CST | FLASH FLOOD | 1 Wsw Dickson, TN | REPORTS OF FLOODING ACROSS THE COUNTY WITH A FOOT OF WATER OVER SOME ROADWAYS. |
| Feb 6, 11:00 PM CST | FLASH FLOOD | 4 Sse Charlotte, TN | A BRIDGE ON WILLOW BRANCH ROAD AT LIBERTY ROAD WAS WASHED AWAY |
| Feb 6, 11:00 PM CST | FLASH FLOOD | 5 Sw Dickson, TN | A BRIDGE ON COON CREEK RD WAS WASHED OUT. SECTIONS OF SEVERAL OTHER ROADS WERE WASHED OUT AS WELL. MULTIPLE ROADS ARE STILL CLOSED. |
| Feb 6, 11:15 PM CST | FLASH FLOOD | 1 Ese Dickson, TN | PHOTO AND REPORT OF A FOOT OF WATER OR MORE ON SHADY HOLLOW RD FROM COLLEGE ST TO LUTHER RD. |
| Feb 6, 11:30 PM CST | FLASH FLOOD | 4 Se Tennessee City, TN | SEVERAL VEHICLES WERE STRANDED IN FLOODING ON ENO ROAD AND ON HARRIS ROAD WITH WATER RESCUES CONDUCTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 136 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 563 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
797
WGUS54 KOHX 070114
FFWOHX
TNC043-081-085-070415-
/O.NEW.KOHX.FF.W.0005.190207T0114Z-190207T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
714 PM CST Wed Feb 6 2019
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
Dickson County in Middle Tennessee...
Humphreys County in Middle Tennessee...
Northwestern Hickman County in Middle Tennessee...
* Until 1015 PM CST.
* At 713 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is
expected...espeically for areas along and north of Interstate 40.
* Some locations that will experience flooding include...
Dickson, Waverly, White Bluff, New Johnsonville, McEwen, Burns,
Hurricane Mills, Charlotte, Pinewood, Bucksnort and I-40 Near The
Tennessee River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3600 8800 3603 8800 3604 8799 3608 8796
3625 8720 3599 8721 3582 8789 3584 8792
3584 8796 3587 8794 3594 8793 3594 8798
3595 8801 3597 8802
$$
053 follow-up statements
315
WGUS74 KOHX 070136
FFSOHX
Flash Flood Statement
National Weather Service Nashville TN
736 PM CST Wed Feb 6 2019
TNC043-081-085-070415-
/O.CON.KOHX.FF.W.0005.000000T0000Z-190207T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dickson TN-Humphreys TN-Hickman TN-
736 PM CST Wed Feb 6 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CST FOR
DICKSON...HUMPHREYS AND NORTHWESTERN HICKMAN COUNTIES...
At 734 PM CST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Flash flooding can be expected...
especially near New Johnsonville...Trace Creek including
Waverly...Bue Creek including McEwen...and Hurricane Creek including
Hurricance Mills.
Other locations that will experience flooding include...Dickson,
White Bluff, Burns, Charlotte, Pinewood, Bucksnort and I-40 Near The
Tennessee River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3600 8800 3603 8800 3604 8799 3608 8796
3625 8720 3599 8721 3582 8789 3584 8792
3584 8796 3587 8794 3594 8793 3594 8798
3595 8801 3597 8802
$$
05732
WGUS74 KOHX 070244
FFSOHX
Flash Flood Statement
National Weather Service Nashville TN
844 PM CST Wed Feb 6 2019
TNC043-081-085-070415-
/O.CON.KOHX.FF.W.0005.000000T0000Z-190207T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dickson TN-Humphreys TN-Hickman TN-
844 PM CST Wed Feb 6 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CST FOR
DICKSON...HUMPHREYS AND NORTHWESTERN HICKMAN COUNTIES...
At 840 PM CST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. This is causing dangerous Flash
flooding in Humphreys County and into Southern Dickson County.
Use extreme caution in New Johnsonville...Hurricane Creek including
Hurricane Mills...Blue Creek including McEwen...Garners Creek
including Oak Grove...West Piney River including Eno...and for areas
in and around the City of Dickson and Montgomery Bell State Park.
Some locations that will experience flooding include...
Waverly, White Bluff, Burns, Charlotte, Pinewood, Bucksnort and I-40
Near The Tennessee River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3600 8800 3603 8800 3604 8799 3608 8796
3625 8720 3599 8721 3582 8789 3584 8792
3584 8796 3587 8794 3594 8793 3594 8798
3595 8801 3597 8802
$$
05430
WGUS54 KOHX 070404
FFWOHX
TNC043-081-085-070715-
/O.EXT.KOHX.FF.W.0005.000000T0000Z-190207T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
1004 PM CST Wed Feb 6 2019
The National Weather Service in Nashville has extended the
* Flash Flood Warning for...
Dickson County in Middle Tennessee...
Humphreys County in Middle Tennessee...
Northwestern Hickman County in Middle Tennessee...
* Until 115 AM CST.
* At 1001 PM CST, Doppler radar indicated thunderstorms that have
produced Flash Flooding have exited the area, but the threat for
flooding will remain overnight until the flood waters subside.
* Some locations that will experience flooding include...
Dickson, Waverly, White Bluff, New Johnsonville, McEwen, Burns,
Hurricane Mills, Charlotte, Pinewood, Bucksnort and I-40 Near The
Tennessee River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3600 8800 3603 8800 3604 8799 3608 8796
3625 8720 3599 8721 3582 8789 3584 8792
3584 8796 3587 8794 3594 8793 3594 8798
3595 8801 3597 8802
$$
05What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 6, 5:55 PM CST, 1 hour 19 minutes earlier.
Area forecast discussion, Feb 6, 5:55 PM CST, 1 hour 19 minutes before
Area Forecast Discussion National Weather Service Nashville TN 555 PM CST Wed Feb 6 2019 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... We had expected a band of heavy showers to set up over our northwest counties today, but the frontal zone has sagged southward with the heaviest band of showers focused along and south of Interstate 40. Within the bands of showers, one half inch amounts have been common with some spots like southern Hickman County into southern Williamson County picking up over 1 inch from the heavier downpours. Going into the evening, showers will be most likely along and north of I-40. Deep moisture will continue to stream into the area with near record level precipitable water values. Many areas will pick up 1 inch of rainfall, but some localized 2 inch amounts may occur. Localized street/urban flooding may occur, but we do not think a flood watch is needed at this time as the pockets of heavy rainfall are transient. We are likely to see some big rises on creeks and streams, and rivers will eventually respond. Some points along the Cumberland are expected to reach action stage within the next couple of days. The main impact from the rain today and tonight will be to set the stage for future flood potential. That could be an issue Thursday evening, but more likely early next week when a period of prolonged rainy wx is expected. A couple of strong to marginally severe thunderstorm cannot be ruled out through tonight, and squirrelly winds along the frontal zone mean that tornado chances do exist. But, with marginal instability and weak lapse rates, the overall threat is very low. Late tonight, the low level boundary will begin to lift northward as a low pressure system cranks up over the Mid Ms Valley. This will lift the heavier showers north of our area by daybreak. Temperatures will not change much through the night with readings mostly in the upper 50s and lower 60s. During the daytime Thursday, most of the area will get into the warm sector, with gusty south winds over 35 mph at times and record setting temperature well into the 70s. A wind advisory may be needed for a few gusts over 40 mph, and the overnight forecasters can make that determination. A band of showers with some heavy downpours will be moving into our far west counties late Thursday afternoon ahead of a strong cold front. The showers and front will sweep across the area mainly Thursday evening with rainfall averaging around one half inch. Friday will be a shocker, with highs around 35 degrees colder than Thursday's highs. Friday night will be clear and cold with lows in the teens and lower 20s. Dry and chilly wx sticks around Saturday as well. Just as quick as winter makes a return for Friday and Saturday, early spring will start to return again on Sunday. Rainy and mild wx is expected for the first half of next week. Rain totals of 2 to 3 inches are expected, which could lead to flooding concerns across the area. && .AVIATION... 00Z TAF DISCUSSION. Expect VIS and CIGS to bounce around MVFR and IFR early this evening as waves of heavy rain and thunderstorms move through the mid-state. After 12Z tomorrow, all sites should see some improvement ahead of the next round expected later that afternoon, but winds to pick up from the south with gusts to near 30kts possible after 18Z. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......13 AVIATION........05
Hazardous weather outlook, Feb 6, 5:00 AM CST, 14 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 500 AM CST Wed Feb 6 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-071100- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 500 AM CST Wed Feb 6 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight There is a marginal to slight risk of severe storms Wednesday and Wednesday night across most of Middle Tennessee. The best chance for severe storms is around Clarksville, Dover and Erin. The primary threat is damaging straight-line winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Rain and thunderstorms will become heavier and more widespread today and will last into Thursday evening before a strong cold frontal passage. Expected rainfall totals for this event range from less than an inch across the southern Cumberland Plateau to more than 2.5 inches around Clarksville and Land-between-the- Lakes. Some flooding is possible in these areas, especially Thursday and Thursday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is unlikely today and tonight.
In the hours before
Special weather statement, Feb 6, 2:34 PM CST, 4 hours 40 minutes before
Special Weather Statement National Weather Service Nashville TN 234 PM CST Wed Feb 6 2019 TNZ028-062>064-078-062115- Cannon TN-Rutherford TN-Wilson TN-De Kalb TN-Warren TN- 234 PM CST Wed Feb 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DE KALB...NORTHEASTERN RUTHERFORD...NORTH CENTRAL WARREN...SOUTHEASTERN WILSON AND NORTHERN CANNON COUNTIES UNTIL 315 PM CST... At 233 PM CST, Doppler radar was tracking a strong thunderstorm 8 miles northwest of Woodbury, moving east at 30 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Smithville, Dowelltown, Liberty, Auburntown and Milton. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3584 8576 3586 8626 3599 8626 3607 8576 TIME...MOT...LOC 2033Z 268DEG 27KT 3591 8618 Barnwell
Local storm report, Feb 6, 4:29 PM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
429 PM CST WED FEB 06 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM TSTM WND DMG 5 WSW AUBURNTOWN 35.93N 86.18W
02/06/2019 RUTHERFORD TN FIRE DEPT/RESCUE
CARPORT ON FRONT OF HOME DESTROYED. ROOF DAMAGE TO
DOUBLE-WIDE HOME. SCATTERED TREE DAMAGE/MINOR DEBRIS
NEAR W TRIMBLE RD AND HALLS HILL PIKE.
&&
EVENT NUMBER OHX1900029
SCHAPERSpecial weather statement, Feb 6, 5:52 PM CST, 1 hour 22 minutes before
Special Weather Statement National Weather Service Nashville TN 552 PM CST Wed Feb 6 2019 TNZ027-028-059-062-070030- Rutherford TN-Williamson TN-Davidson TN-Wilson TN- 552 PM CST Wed Feb 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAVIDSON... NORTHWESTERN RUTHERFORD...NORTHEASTERN WILLIAMSON AND SOUTHWESTERN WILSON COUNTIES UNTIL 630 PM CST... At 552 PM CST, Doppler radar was tracking a strong thunderstorm near Brentwood, or 8 miles northeast of Franklin, moving east at 40 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Smyrna, Brentwood, La Vergne, Nolensville, Oak Hill, Rural Hill, Antioch, Walterhill, Berry Hill, Percy Priest Lake and Gladeville. This includes the following highways... Interstate 65 between mile markers 71 and 79. Interstate 24 between mile markers 53 and 68. Interstate 840 between mile markers 58 and 72. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3598 8682 3612 8676 3614 8638 3593 8639 TIME...MOT...LOC 2352Z 267DEG 36KT 3603 8674 Barnwell
Special weather statement, Feb 6, 7:12 PM CST, 2 minutes before
Special Weather Statement
National Weather Service Nashville TN
712 PM CST Wed Feb 6 2019
TNZ024-025-057-070200-
Hickman TN-Dickson TN-Humphreys TN-
712 PM CST Wed Feb 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...HUMPHREYS AND
NORTHWESTERN HICKMAN COUNTIES UNTIL 800 PM CST...
At 712 PM CST, Doppler radar was tracking a strong thunderstorm over
Hurricane Mills, or near Waverly, moving east at 45 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Dickson, Waverly, White Bluff, McEwen, Burns, Hurricane Mills,
Charlotte, Vanleer and I-40 Near The Tennessee River.
This includes the following highways...
Interstate 40 between mile markers 136 and 145, and between mile
markers 155 and 180.
Interstate 840 between mile markers 1 and 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3592 8793 3594 8794 3612 8790 3620 8761
3618 8757 3622 8754 3631 8718 3598 8720
3585 8795
TIME...MOT...LOC 0112Z 253DEG 40KT 3601 8777
BarnwellThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 6:14 PM CST | Flash Flood Warning | OHX | Wilson | 2 hr |
| Feb 6, 6:37 PM CST | Flash Flood Warning | OHX | Wilson | 113 min |
| Feb 6, 6:41 PM CST | Areal Flood Advisory | OHX | Jackson, Smith, Trousdale | 3 hr |
| Feb 6, 6:53 PM CST | Areal Flood Advisory | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery | 3 hr |
| Feb 6, 7:03 PM CST | River Flood Warning | OHX | Davidson | 3 hr |
| Feb 6, 7:12 PM CST | Special Weather Statement | OHX | Dickson, Humphreys | 48 min |
| Feb 6, 7:19 PM CST | Tornado Warning | OHX | Dickson | 26 min |
| Feb 6, 7:45 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Sumner, Williamson | 4 hr |
| Feb 6, 7:48 PM CST | Special Weather Statement | OHX | Davidson, Williamson | 42 min |
| Feb 6, 7:58 PM CST | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Williamson | 32 min |
| Feb 6, 8:04 PM CST | Flash Flood Warning | OHX | Davidson, Rutherford, Wilson | 3 hr |
| Feb 6, 8:18 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Robertson, Sumner | 3 hr |
| Feb 6, 8:30 PM CST | Flash Flood Warning | OHX | Putnam | 5 hr |
| Feb 6, 8:31 PM CST | Special Weather Statement | OHX | Davidson | 44 min |
| Feb 6, 8:34 PM CST | Special Weather Statement | OHX | Humphreys | 41 min |
| Feb 6, 8:54 PM CST | Areal Flood Advisory | OHX | Cumberland, Fentress, Jackson, Overton, Pickett, Putnam | 3 hr |
| Feb 6, 9:11 PM CST | Areal Flood Advisory | OHX | Macon, Robertson, Sumner, Trousdale | 4 hr |
| Feb 6, 9:31 PM CST | Areal Flood Advisory | OHX | Cheatham, Clay, Cumberland, Davidson, DeKalb, Dickson and 19 more | 12 hr |
| Feb 6, 9:47 PM CST | Special Weather Statement | OHX | Smith, Wilson | 28 min |
| Feb 6, 9:52 PM CST | River Flood Advisory | OHX | Wilson | 59 hr |
| Feb 6, 9:52 PM CST | River Flood Advisory | OHX | Davidson | 4 days |
| Feb 6, 9:52 PM CST | River Flood Advisory | OHX | Cheatham | 7 hr |
| Feb 6, 9:52 PM CST | River Flood Advisory | OHX | Davidson | 4 days |
| Feb 6, 9:52 PM CST | River Flood Advisory | OHX | Davidson | 7 hr |
| Feb 6, 10:55 PM CST | Flash Flood Warning | OHX | DeKalb, Jackson, Putnam, Smith, Wilson | 3 hr |
| Feb 6, 11:27 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Rutherford, Sumner, Trousdale and 2 more | 9 hr |
| Feb 7, 12:28 AM CST | River Flood Advisory | OHX | Davidson | 72 hr |
| Feb 7, 12:31 AM CST | River Flood Advisory | OHX | Hickman | 4 hr |
| Feb 7, 1:15 AM CST | River Flood Warning | OHX | Cheatham | 13 hr |
| Feb 7, 4:19 AM CST | River Flood Warning | OHX | Hickman | 21 days |
| Feb 7, 4:29 AM CST | River Flood Advisory | OHX | Cheatham | 6 hr |
| Feb 7, 4:33 AM CST | River Flood Advisory | OHX | Davidson | 55 hr |
| Feb 7, 5:39 AM CST | River Flood Advisory | OHX | Davidson | 54 hr |
| Feb 7, 6:39 AM CST | River Flood Advisory | OHX | Davidson | 53 hr |
| Feb 7, 7:56 AM CST | River Flood Advisory | OHX | Davidson | 51 hr |
| Feb 7, 9:49 AM CST | Wind Advisory | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 9 hr |
| Feb 7, 9:59 AM CST | Flash Flood Watch | OHX | Cheatham, Clay, Davidson, Dickson, Fentress, Houston and 13 more | 11 hr |
| Feb 7, 10:32 AM CST | River Flood Warning | OHX | Montgomery | 7 hr |
| Feb 7, 1:04 PM CST | River Flood Advisory | OHX | Montgomery, Robertson | 5 hr |
| Feb 7, 5:57 PM CST | River Flood Advisory | OHX | Montgomery | 60 hr |
Nearby
Flash Flood Warnings in Tennessee, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.